# SDR CALA2022072701904

- Difficulty date: July 25, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 79,059 hours, 30,723 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311278220201
- Condition: Corroded
- Location: Fr21
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM -Y765 LOCATED FR21  AT FWD GALLEY AREA REMOVED AND REPLACED FLOOR BEAM -Y765 LOC BTW FR12 TO FR24 AT FWD GALLEY AREA IAW A320 SRM 51-42-11 AND DWG D53112812, D53110984, D53110876, D53112814 AND PERFORMED VISUAL INSPECTION ON AREA NOT FOUND ADDITIONAL DAMAGE IAW NTM 51-90-00 ADD EMP:V939335 PERFORMED SCEPTRE ENTRY ON LOGPAGE NUMBER IS:9098126. SEE AEROMAN NON ROUTINE 2022-343122
